Zero cycles on a threefold with isolated singularities

Krishna, Amalendu (2006) Zero cycles on a threefold with isolated singularities Journal fur die reine und angewandte Mathematik, 2006 (594). pp. 93-115. ISSN 0075-4102

Full text not available from this repository.

Official URL:$002fcrl...

Related URL:


We prove a formula for the Chow group of zero cycles on a quasiprojective threefold X over a field of characteristic zero with Cohen-Macaulay isolated singularities, in terms of an inverse limit of relative Chow groups of a desingularization X˜ relative to multiples of the exceptional divisor. As an application, we give a necessary and sufficient condition for the Chow group of 0-cycles on the affine cone over a smooth projective and arithmetically Cohen-Macaulay surface to vanish. This partially answers a conjecture of Srinivas in affirmative.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG.
ID Code:102549
Deposited On:09 Mar 2018 10:47
Last Modified:09 Mar 2018 10:47

Repository Staff Only: item control page